# SDR MALA976156

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FLOOR TRACK LIGHTING STRIP BROKEN.  MAINTENANCE REPLACED EMERGENCY FLOOR TRACK LIGHTING STRIP.  ALL CHECKS GOOD.
